# SDR AALA20170318005

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 49,235 hours, 13,945 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G7542
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  SXM-JFK FLIGHT DIVERTED TO SJU ACCOUNT LEFT HYDRAULIC QUANTITY LOW RESERVOIR LIGHT ILLUMINATED AND LEFT HYDRAULIC QUANTITY EICAS MESSAGE.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT HYDRAULIC RESERVOIR PRESSURE SWITCH IAW AMM 29-35-01.  OPERATIONAL CHECK GOOD.
